# SDR QMLA2016120916142

- Difficulty date: December 9, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N303CF
- Make and model: Agusta A119
- Aircraft serial: 14010
- Aircraft time: 7,848 hours, 18,832 cycles
- Engine: Pwa PT6*
- Engine time: 3,726 hours, 6,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Condition: Cracked
- Location: Engine Bay
- Part time: 7,848 hours, 18,832 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH CRACK WAS LOCATED AT BS 4010 AFT OF FORWARD LOWER ENGINE COWLING LATCH. CRACK ORIGINATED AT THE 90 DEGREE BEND OF THE BASE TO THE EDGE OF THE MATERIAL.
